# SDR DALA2015123107774

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 62,353 hours, 45,613 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR CORRODED.
